MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® INLAY® URETERAL STENT

C.R. BARD INC. (COVINGTON) -1018233 BARD® INLAY® URETERAL STENT
Catalog Number 778426
Medical Device Problem Code Calcified (1077)
Health Effect - Clinical Codes Abdominal Pain (1685); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent ureteral stone surgery and ureteral stent placement in hospital's operating room on (b)(6) 2025, for ureteral stones.The procedure was performed correctly.On (b)(6) 2025, the patient returned to the hospital as scheduled for stent removal.During the procedure, it was discovered that the stent was covered with numerous stones forming a stone sheath.Further investigation revealed that multiple cases of stents covered with stones had occurred using this batch of supplies, suggesting a serious quality issue with the ureteral stent.After stent removal, the patient experienced abdominal pain in the early morning of (b)(6) 2025, and presented to the emergency department.A ct scan revealed multiple stones in the right ureter, likely due to sheath dislodgement, requiring a second hospitalization for stone removal surgery.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the patient underwent ureteral stone surgery and ureteral stent placement in hospital's operating room on (b)(6) 2025, for ureteral stones.The procedure was performed correctly.On (b)(6) 2025, the patient returned to the hospital as scheduled for stent removal.During the procedure, it was discovered that the stent was covered with numerous stones forming a stone sheath.Further investigation revealed that multiple cases of stents covered with stones had occurred using this batch of supplies, suggesting a serious quality issue with the ureteral stent.After stent removal, the patient experienced abdominal pain in the (b)(6) 2025, and presented to the emergency department.A ct scan revealed multiple stones in the right ureter, likely due to sheath dislodgement, requiring a second hospitalization for stone removal surgery.
 
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.Visual evaluation of the returned two-photo sample noted one opened (without original packaging), used bard inlay ureteral stent.Visual inspection of the first photo sample revealed calcification on one end of the stent pigtail, which was being held with a glove.The second photo displays the external product packaging information.The labeling is found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Based on the results of the investigation, no additional actions can be taken at this time.Correction: b, d, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® INLAY® URETERAL STENT
Common Device Name
URETERAL STENT
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23497746
Report Number1018233-2025-10076
Device Sequence Number8993372
Product Code FAD
UDI-Device Identifier00801741014765
UDI-Public(01)00801741014765(11)250220(17)290930(10)NGKN2364
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K983498
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number778426
Device Lot NumberNGKN2364
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown